# SDR MASA97087

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N46YV
- Make and model: Beech 1900D
- Aircraft serial: UE46
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Part number: 1016200111
- Condition: Corroded
- Location: Horiz Stab
- Part time: 10,323 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A FLEET CAMPAIGN DIRECTIVE INSPECTION, THE LEFT AND RIGHT OUTBOARD ELEVATORY HINGE ASSEMBLIES WERE FOUND TO HAVE CORROSION.  REMOVED AND REPLACED THE LEFT AND RIGHT ELEVATOR OUTBOARD HINGE ASSEMBLIES.  (M)
